MathSciNet Relay Station
MathSciNet bibliographic data
MR1487616 35R35 (35K57 35L65)
Gilding, Brian H.; Natalini, Roberto; Tesei, Alberto How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1797–1824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement